My husband is on a 12 mcg ratio-fentanyl patch every 3 days for pain management..I've noticed there is writing on the patch when I put it on him, & when I take it off, the writing is gone..I assume that's the way it's supposed to work..
The patches in the last box still had ALL the writing on them when I removed them, & he hasn't been feeling well for over a week or so..I opened a new box & it's doing the same thing- - writing still there..I plan to contact the company, but it's a holliday here, drugstore, doctor, all unavailable..Any ideas ?? Is the writing a cue that the patch is, or isn't working ??
What brand of patch is he using? I'm not sure I understand what you mean by "writing" - what exactly is printed on the patches? Are they the gel pouch system or do they look like a piece of clear tape?
The brand I use does the same thing. It's just the printing coming off from sweat and bathing and has nothing to do with how the medication is dispensed. Your plan to call the doctor is good one. Your husband not feeling well may be related to the patch, or it may be something else. Best to get to the bottom of it sooner rather than later.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.